I grew up with seizures, and this is how mine would sometimes occur, the staring into space, is a form of seizure activity. (Is it for you?) I don't know. . . However I do know that in taking medications that are treated for seizures, bipolar disorder, ect. . .these meds alone can cause your EEG to come back Normal. However, it doesn't mean the seizures aren't there. I Was prescribed depakote for my seizures.
If I were you, I would talk to your Neurologist about not taking meds before you take the EEG test. And see what outcome you haven then,
Hope this was helpful!
Thank you for your input. Actually I was not taking any anti-convulsants all the meds listed above I have reacted to, the last med I had was topomax and I quit that w/n three days of starting it. I had an asthma attack because of the lousy inactive ingredients. I had not had any anti-convulsants for at least a week when I had the EEG.
I am seeing one of my many specialist tomorrow and we will talk and go from there.